# SDR USAA2013092000020

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CORROSION ON RT FWD PASSENGER DOOR CUTOUT LOWER CORNER FITTING BETWEEN FR16 TO FR20, S23R.  REPLACED RT FORWARD PASSENGER DOOR CUTOUT LOWER CORNER FITTING IAW SRM 53-11-14, 51-42-11 & 51-72-11.
